• Headaches, confusion... zytiga?

    Asked by Nmccardle on Sunday, July 21, 2019

    Headaches, confusion... zytiga?

    I spent a few hours researching my dad current condition - he’s got metastatic prostrate cancer and is on zytiga. He’s currently in hospital and has the doctors baffled as he took a fall (has lots of these) but over the last three weeks or so he’s had horrible headaches and is confused, delirious and is having problems with his speech or finding the right words to communicate.

    Does this sound familiar? I’m seeing the doc this morning and will contact the zytiga help line but does this sound familiar to anyone?

    Kind regards, Nikki

    1 Answer from the Community

    • GregP_WN's Avatar
      GregP_WN

      Sorry you haven't gotten any feedback yet, that must be a rare condition. I searched our experiences tab for Zytiga and this is what I found, there are 51 mentions of Zytiga, click this link to see them>> http://bit.ly/2GkvHzW

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more prostate cancer questions.  Also, don't forget to check out our Prostate Cancer page.